# SDR CALA9900748

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98876
- Make and model: Doug DC-9-82
- Aircraft serial: 49444
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THREE RED GEAR UNSAFE LIGHTS REMAINED ILLUMINATED AFTER GEAR RETRACTION DEPARTING ROC.  CYCLING THE GEAR WAS NO HELP.  THE AIRCRAFT WAS RETURNED TO ROC WHERE IT LANDED WITHOUT INCIDENT.  THE GEAR WAS SWUNG SEVERAL TIMES AND THE PROBLEM COULD NOT BE DUPLICATED.  AN ADJUSTMENT/TEST WAS PERFORMED ON THE GEAR INDICATION IAW MM 32-60-00 AND ALL CHECKED GOOD.
